Sign In
  • ENG

Prevent weight gain when you are on birth control pills

Written by Ravleen Wadhwa |Updated : May 25, 2015 12:05 PM IST

[videoinfinite id='IbOc6i7fGY4' height='400' width='600']

Gaining weight is a common side effect when using birth control pills. So, how do you manage your weight when on oral contraceptives? You may want to keep your daily calorie intake in check. You can also use an online calorie calculator for this. When hunger strikes, look for healthy alternatives rather than filling yourself up with junk. You may also consider using other contraceptives available, if nothing works for you. Watch the video reveal more such tips and tricks.

Video source: WaysAndHow/YouTube

Image source: Getty Images


For more articles on sex & relationships, visit our sex & relationships section. For daily free health tips, sign up for our newsletter.

Beauty VideosView More

Diseases & Conditions VideosView More

Sex & Relationships VideosView More

Pregnancy VideosView More

Health Calculator

Latest Articles